# SDR 96ZZZM584

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 420
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STATION 420 AFT SIDE OF RIB STRINGER 3L HAS CORROSION THROUGH STRINGER TOP FLANGE.  CUT OUT DAMAGED SECTION AS PER SRM 53-10-3.  INSTALLED 1 INCH BY .5 INCH REPAIR AS PER SRM 53-10-3 FIG 2 PART 1 10 INCH J-ANGLE BAC 1493-508.
